# SDR C7W2006F00000

- Difficulty date: December 21, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- Engine: Pwa JT8D9
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812993
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN.  IB FLAP STUCK AT 15 DEGREES AFTER TAKEOFF.  REMOVED AND REPLACED FLAP POSITION INDICATOR IAW MM.  FLAP SYS OPERATIONAL CHECKS GOOD.
